×

Pták’s characterization of reflexivity in tensor products. (English) Zbl 1164.46308

Summary: We characterize the reflexivity of the completed projective tensor products \(X{\widetilde {\otimes }_\pi } Y\) of Banach spaces in terms of certain approximatively biorthogonal systems.

MSC:

46B28 Spaces of operators; tensor products; approximation properties
PDF BibTeX XML Cite
Full Text: DOI EuDML Link

References:

[1] J. Diestel: Sequences and Series in Banach Spaces. Springer-Verlag, Berlin-Heidelberg-New York, 1984. · Zbl 0542.46007
[2] A. Grothendieck: Produits tensoriels topologiques et espaces nucléaires. Mem. Am. Math. Soc. 16 (1955). · Zbl 0123.30301
[3] S. Heinrich: On the reflexivity of the Banach space L(X, Y). Funkcional’nyi Analiz i ego Prilozheniya 8 (1974), 97–98.
[4] J. R. Holub: Reflexivity of L(E, F). Proc. Amer. Math. Soc. 39 (1973), 175–177.
[5] H. Jarchow: Locally Convex Spaces. Teubner-Verlag, Stuttgart, 1981. · Zbl 0466.46001
[6] K. John: w*-basic sequences and reflexivity of Banach spaces. Czechoslovak Math. J 55 (2005), 677–681. · Zbl 1081.46017
[7] W. B. Johnson, H. P. Rosenthal: On w* basic sequences and their applications to the study of Banach spaces. Studia Math. 43 (1972), 77–92. · Zbl 0213.39301
[8] G. Köthe: Topological Vector Spaces II. Springer-Verlag, Berlin-Heidelberg-New York, 1984.
[9] A. Pełczyński: A note on the paper of I. Singer ”Basic sequences and reflexivity of Banach spaces”. Studia Math. 21 (1962), 371–374. · Zbl 0114.30904
[10] V. Pták: Biorthogonal systems and reflexivity of Banach spaces. Czechoslovak Math. J. 9 (1959), 319–325. · Zbl 0114.30901
[11] W. Ruckle: Reflexivity of L(E, F). Proc. Amer. Math. Soc. 34 (1972), 171–174.
[12] W. Ruess: Duality and geometry of spaces of compact operators. In: Functional Analysis: Surveys and Recent Results III. Math. Studies 90. North Holland, 1984. · Zbl 0573.46007
[13] I. Singer: Basic sequences and reflexivity of Banach spaces. Studia Math. 21 (1962), 351–369. · Zbl 0114.30903
[14] I. Singer: Bases in Banach Spaces, Vol. I. Springer-Verlag, Berlin-Heidelberg-New York, 1970. · Zbl 0198.16601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.